In this paper, we investigate infinite horizon jump-diffusion forward-backward stochastic differential equations under some monotonicity conditions. We establish an existence and uniqueness theorem, two stability results and a comparison theorem for solutions to such kind of equations. Then the theoretical results are applied to study a kind of infinite horizon backward stochastic linear-quadratic optimal control problems, and then differential game problems. The unique optimal controls for the control problems and the unique Nash equilibrium points for the game problems are obtained in closed forms.
Accepté le :
DOI : 10.1051/cocv/2016055
Mots-clés : Forward-backward stochastic differential equation, monotonicity condition, stochastic optimal control, nonzero-sum stochastic differential game, linear-quadratic problem
@article{COCV_2017__23_4_1331_0, author = {Yu, Zhiyong}, title = {Infinite horizon jump-diffusion forward-backward stochastic differential equations and their application to backward linear-quadratic problems}, journal = {ESAIM: Control, Optimisation and Calculus of Variations}, pages = {1331--1359}, publisher = {EDP-Sciences}, volume = {23}, number = {4}, year = {2017}, doi = {10.1051/cocv/2016055}, mrnumber = {3716923}, zbl = {1375.60104}, language = {en}, url = {https://www.numdam.org/articles/10.1051/cocv/2016055/} }
TY - JOUR AU - Yu, Zhiyong TI - Infinite horizon jump-diffusion forward-backward stochastic differential equations and their application to backward linear-quadratic problems JO - ESAIM: Control, Optimisation and Calculus of Variations PY - 2017 SP - 1331 EP - 1359 VL - 23 IS - 4 PB - EDP-Sciences UR - https://www.numdam.org/articles/10.1051/cocv/2016055/ DO - 10.1051/cocv/2016055 LA - en ID - COCV_2017__23_4_1331_0 ER -
%0 Journal Article %A Yu, Zhiyong %T Infinite horizon jump-diffusion forward-backward stochastic differential equations and their application to backward linear-quadratic problems %J ESAIM: Control, Optimisation and Calculus of Variations %D 2017 %P 1331-1359 %V 23 %N 4 %I EDP-Sciences %U https://www.numdam.org/articles/10.1051/cocv/2016055/ %R 10.1051/cocv/2016055 %G en %F COCV_2017__23_4_1331_0
Yu, Zhiyong. Infinite horizon jump-diffusion forward-backward stochastic differential equations and their application to backward linear-quadratic problems. ESAIM: Control, Optimisation and Calculus of Variations, Tome 23 (2017) no. 4, pp. 1331-1359. doi : 10.1051/cocv/2016055. https://www.numdam.org/articles/10.1051/cocv/2016055/
Backward-forward stochastic differential equations. Ann. Appl. Probab. 3 (1993) 777–793. | DOI | MR | Zbl
,R. Cont and P. Tankov, Financial modelling with jump processes. Financial Mathematics Series. Chapman & Hall/CRC (2004). | MR | Zbl
Hedging options for a large investor and forward-backward SDE’s. Ann. Appl. Probab. 6 (1996) 370–398. | DOI | MR | Zbl
and ,Backward-forward SDE’s and stochastic differential games. Stochastic Process. Appl. 77 (1998) 1–15. | DOI | MR | Zbl
,Solution of forward-backward stochastic differential equations. Probab. Theory Related Fields 103 (1995) 273–283. | DOI | MR | Zbl
and ,J. Ma and J. Yong, Forward-backward stochastic differential equations and their applications. In vol. 1702 of Lect. Notes Math. Springer-Verlag, Berlin (1999). | MR | Zbl
Solving forward-backward stochastic differential equations explicitly-a four step scheme. Probab. Theory Related Fields 98 (1994) 339–359. | DOI | MR | Zbl
, and ,On wellposedness of forward-backward SDEs-a unified approach. Ann. Appl. Probab. 25 (2015) 2168–2214. | MR | Zbl
, , and ,B. Øksendal and A. Sulem, Applied stochastic control of jump diffusions, Second edition. Universitext. Springer, Berlin (2007). | MR
Forward-backward stochastic differential equations and quasilinear parabolic PDEs. Probab. Theory Related Fields 114 (1999) 123–150. | DOI | MR | Zbl
and ,Infinite horizon forward-backward stochastic differential equations. Stochastic Process. Appl. 85 (2000) 75–92. | DOI | MR | Zbl
and ,Fully coupled forward-backward stochastic differential equations and applications to optimal control. SIAM J. Control Optim. 37 (1999) 825–843. | DOI | MR | Zbl
and ,Maximum principle for mean-field jump-diffusion stochastic delay differential equations and its application to finance. Automatica J. IFAC 50 (2014) 1565–1579. | DOI | MR | Zbl
, and ,Fully coupled FBSDE with Brownian motion and Poisson process in stopping time duration. J. Aust. Math. Soc. 74 (2003) 249–266. | DOI | MR | Zbl
,Probabilistic interpretation for a system of quasilinear parabolic partial differential equation combined with algebra equations. Stochastic Process. Appl. 124 (2014) 3921–3947. | DOI | MR | Zbl
and ,On solutions of a class of infinite horizon FBSDEs. Statist. Probab. Lett. 78 (2008) 2412–2419. | DOI | MR | Zbl
,Forward-backward SDEs with random terminal time and applications to pricing special European-type options for a large investor. Bull. Sci. Math. 135 (2011) 883–895. | DOI | MR | Zbl
,Finding adapted solutions of forward-backward stochastic differential equations: method of continuation. Probab. Theory Related Fields 107 (1997) 537–572. | DOI | MR | Zbl
,Forward-backward stochastic differential equations with mixed initial-terminal conditions. Trans. Amer. Math. Soc. 362 (2010) 1047–1096. | DOI | MR | Zbl
,J. Yong and X. Zhou, Stochastic controls. Hamiltonian systems and HJB equations. Vol. 43 of Applications of Mathematics. Springer-Verlag, New York (1999). | MR | Zbl
Linear-quadratic optimal control and nonzero-sum differential game of forward-backward stochastic system. Asian J. Control 14 (2012) 173–185. | DOI | MR | Zbl
,E. Zeidler, Nonlinear functional analysis and its applications, II/B, Nonlinear monotone operators, Translated from the German by the author and Leo F. Boron. Springer-Verlag, New York (1990). | MR | Zbl
- Stochastic maximum principle for optimal continuous and impulse controls of infinite horizon delay system, Journal of Mathematical Analysis and Applications, Volume 542 (2025) no. 2, p. 128796 | DOI:10.1016/j.jmaa.2024.128796
- Non-homogeneous stochastic linear-quadratic optimal control problems with multidimensional state and regime switching, Probability, Uncertainty and Quantitative Risk, Volume 10 (2025) no. 1, p. 13 | DOI:10.3934/puqr.2025002
- Infinite Horizon Mean-Field Linear Quadratic Optimal Control Problems with Jumps and the Related Hamiltonian Systems, Applied Mathematics Optimization, Volume 90 (2024) no. 1 | DOI:10.1007/s00245-024-10148-z
- Stochastic Linear-Quadratic Optimal Control Problems with Random Coefficients and Markovian Regime Switching System, SIAM Journal on Control and Optimization, Volume 61 (2023) no. 2, p. 949 | DOI:10.1137/22m1481415
- Open-loop solvability for mean-field stochastic linear quadratic optimal control problems of Markov regime-switching system, Journal of Industrial and Management Optimization, Volume 18 (2022) no. 4, p. 2415 | DOI:10.3934/jimo.2021074
- FBSDEs involving time delays and advancements on infinite horizon and LQ problems with delays, Systems Control Letters, Volume 161 (2022), p. 105149 | DOI:10.1016/j.sysconle.2022.105149
- Infinite Horizon Forward-Backward SDEs and Open-Loop Optimal Controls for Stochastic Linear-Quadratic Problems with Random Coefficients, SIAM Journal on Control and Optimization, Volume 59 (2021) no. 4, p. 2594 | DOI:10.1137/20m1360517
- Forward-backward stochastic differential equations on infinite horizon and quasilinear elliptic PDEs, Journal of Mathematical Analysis and Applications, Volume 485 (2020) no. 1, p. 123791 | DOI:10.1016/j.jmaa.2019.123791
- Infinite horizon optimal control for mean‐field stochastic delay systems driven by Teugels martingales under partial information, Optimal Control Applications and Methods, Volume 41 (2020) no. 5, p. 1371 | DOI:10.1002/oca.2602
Cité par 9 documents. Sources : Crossref